Started on 25 mg for 10 days doc uped it 50 mg horrible heartburn and burnt gas how can I cure this?
Sertraline - Help horrible heart burn from 50mg Zoloft what to do?
- 7 Jan 2016 by katmandu1
- 11 January 2016
- zoloft, depression, post traumatic stress disorder, panic disorder, premenstrual dysphoric disorder, social anxiety disorder, generalized anxiety disorder, gerd, gas, anxiety and stress
Might want to discuss with the prescribing doctor. There are lots of OTC meds for heartburn. Taking the Zoloft with food may help as well.
Kat; How long have you been taking this is it new because when you first start you do get some side effects that do go away after a week or two, then it gets better or check with your doctor as laurie has already said.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.